# SDR HNAA201307220419

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 67,051 hours, 75,907 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Head
- Part number: 6226520001
- Condition: Intermittent
- Location: Nr 2 Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 COMM HEAD BLANK AND INTERMITTENTLY SHOWS TEST MESSAGE ON SCREEN. R & R NR 2 COMM CONTROL HEAD.  OPS CHECKED GOOD IAW MM 23-21-04.
